Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Itchy sacks under and on the side of my feet, causing a sticky solution, during hot season. Solution?

Hi i have these very itchy sacks under and on the side of my feet . Sum are smaller than others. The bigger thry get, they begin to get saw from the presure. When i pop them, a sticky solution comes out. It oosers for a while. takes a few days to dry up. They keep poping up in different places on the feet and they normally come every year during the hot season.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post suggest that you might be having fungal infection on the feet.
Kindly resist squeezing them, as it can lead to further aggravation.

Management includes:
1. Keeping the feet dry & avoid too much exposure to water or sweat formation.
2. Antihistamine preparations like cetirizine to reduce the itching sensation & provide symptomatic relief.
3. Application of topical antifungal cream to tackle the causative organism.

If symptoms still persist or aggravate further, then it will be better to consult a Dermatologist & get a proper examination done to find out the actual cause.
So that appropriate management steps could be taken.

Also avoid wearing tight it will cause sweating & predispose to fungal infections.

You can ask me any further query on this website using the below link:

Wishing a good health.
Take care.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor